uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Abstract concentration compactness and semilinear elliptic equations on unbounded domains
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2001 (English)In: Progress in Nonlinear Differential Equations and Their Applications, Vol. 43, 369-378 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Birkhäuser, Boston , 2001. Vol. 43, 369-378 p.
URN: urn:nbn:se:uu:diva-39350OAI: oai:DiVA.org:uu-39350DiVA: diva2:67249
Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 114 hits
ReferencesLink to record
Permanent link

Direct link